Please use this identifier to cite or link to this item:
Title: The quality of meta-analyses of genetic association studies: A review with recommendations
Authors: Minelli, C
Thompson, JR
Abrams, KR
Thakkinstian, A
Attia, J
Attia, J
First Published: 2009
Citation: AMERICAN JOURNAL OF EPIDEMIOLOGY, 2009, 170 (11), pp. 1333-1343
DOI Link: 10.1093/aje/kwp350
ISSN: 0002-9262
eISSN: 1476-6256
Type: Journal Article
Appears in Collections:Published Articles, Dept. of Health Sciences

Files in This Item:
There are no files associated with this item.

Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.